Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
28 Posts
Discussion Starter · #1 ·
I recently started abilify 10 mg along with buspirone 15 mg twice a day and I'm feeling extremely anxious I flip out and I cry I don't feel same right now and I don't know what else to do I called my doctor's office but it's currently closed I don't know if I should give it a little longer to work or should I give up on these medications advice anyone?
 

·
Registered
Joined
·
1,407 Posts
I had terrible anxiety with depression and was hospitalized. I took the buspirone, which IMHO is garbage. Doctors prefer it over Benzos, which actually worked for me, because buspirone is harmless.

So buspirone goes along with the doctors oath of "first do no harm". My oath is "first do me some damn good". I never took abilify. I did take seroquel during two separate depressive episodes.

I was suffering severe insomnia, and seroquel restored my sleep patterns which was critical. It also mediated my anxiety. Still, I didn't particularly like it because it put me in a bit of a fog, but that

was better than suffering acutely. When I felt I no longer needed it, I discontinued without any withdrawal effects. Good luck.
 
1 - 3 of 3 Posts
Top